# SDR 0403

- Difficulty date: December 30, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Pump
- Component: Oil Pump
- Component part number: 307194911
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOST OIL PRESSURE ON DESCENT INTO COLUMBUS OHIO.  SHUT DOWN ENGINE.  FOUND ENGINE DRIVEN OIL PUMP SHAFT SHEARED.  C/W SOAP SAMPLE AND REMOVED AND REPLACED PUMP OPS.  CHECKS OK.
